# SDR AALA20110830TUL03

- Difficulty date: August 4, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 56,876 hours, 15,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CARGO DOOR AFT LOWER OUTER SKIN HAS SEVERAL DAMAGED ITEMS.  BLENDED THE DAMAGED AREAS AND INSTALLED A DOUBLER REPAIR AS PER SRM 52-30-01-2R4 FIGURE 201 AT LOWER AFT CORNER OF THE NUMBER 1 CARGO DOOR.
